# SDR AALA201906269022

- Difficulty date: June 24, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 57,727 hours, 16,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 85
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS R4 DOOR EXTERIOR SLIDE LIGHT IS INOPERATIVE. RELAMPED R4 DOOR EXTERIOR SLIDE LIGHT ASSY IAW AMM 33-51-06, OPS CHECKS NORMAL.
